Cart (Loading....) | Create Account
Close category search window
 

Decentralized H-controller design for nonlinear systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Guang-hong Yang ; Sch. of Electr. & Electron. Eng., Nanyang Technol. Univ., Singapore ; Jianliang Wang ; Soh, C.B. ; Lam, J.

Considers the decentralized H-controller design problem for nonlinear systems. Sufficient conditions for the solution of the problem are presented in terms of solutions of Hamilton-Jacobi inequalities. The resulting design guarantees local asymptotic stability and ensures a predetermined L2-gain bound on the closed-loop system

Published in:

Automatic Control, IEEE Transactions on  (Volume:44 ,  Issue: 3 )

Date of Publication:

Mar 1999

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.